# SDR FDEA202110012441

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Paint
- Part number: NLC6741502
- Part serial: N522
- Condition: Deteriorated
- Location: Rt Elevator
- Component: Elevator, Doug
- Component part number: NLC6741502
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD ELEVATOR; UPPER SURFACE PAINT DETERIORATED. PREPPED AND PAINTED R/H O/B ELEVATOR PER SRM 51-21-02-0G
